Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sudden palpitations, warm sensation from head to toe, shaking body, weakness. All scans, test, EKG normal. Suggestions?

Hi, i have had sudden palpitations starting with a warm sensation from head to toe , then my body starts shaking and i feel like i can t breathe and i need air. i usually have to go outside, but then my body gets really cold . i feel very weak and like i m going to have a heart attack . i don t take any meds. no alcohol or drugs. i do have a cup of coffee every morning, but i ususlly don t even finish it. i went to the emergency room the first time it happened and they did an ekg , bloodwork and catscan, all normal. then i saw a cardiologist , i did an echocardiogram and a halter monitor, all normal. but i am still experiencing this from time to time and my heart usually feels weak a few days before it happens. my left arm is numb right now and it happened a few hours ago. one of the worst! every time it happens i was relaxing or standing up putting on makeup one time, but not at stressful times. just want to know if i should get more tests done, because it really feels serious when it is happening! Thanks. Diana
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
I can understand what is happening with you. From the description that you have given, it appears that you are having a typical panic attack many times a day and obviously you are distressed by it. Panic may or may not occur with a stressor and generally resolves by self without any treatment. If you are not convinced, you can get a holter ECG 24 hr recording and you will have nothing but a tachycardia on the ECG. The other way to confirm it is start yourself on a course of benzodiazepines such clonazepam and you will have a significant relief in your problem. Panic disorder can be treated with SSRIs and cognitive behavioural therapy. Do seek the help of a psychiatrist.
Hope I am able to solve your concerns.
have a nice day.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor